Writings of Theodore J. Kaczynski

Published Works of Theodore Kaczynski

Like many parents would, my mother always told me that if I didn't have anything nice to say about someone I shouldn't say anything at all. Whether he is a clever and calculating murderer, a victim of mental illness, a visionary revolutionist as suggested by one visitor to this site, or perhaps all or none of the above, is not for me to judge. But one thing, at least, is certain about Theodore Kaczynski--he is a brilliant mathematician.

During his mathematical career in the late 1960s, Kaczynski published a doctoral dissertation and several papers in academic journals, listed below. The full text of most of these papers can be found at many university libraries. When a title is highlighted, a link to a summary of the paper is provided.

Note: I am not a mathematician, so the mathematical notations in the summaries might be incorrect or incomplete. If you see an error that can be corrected, let me know and I'll fix it.

Why this web page?

What do you think?

What you think

- John Bullough

Obviously, the opinions expressed in this page are MINE, not Rensselaer's. But I'm sure you knew that already!

Later, if you'd like to visit some web sites that are much more useful than this one, click below:

Kaczynski, T.J. 1967. Boundary Functions [abstract of doctoral dissertation]. Ann Arbor: University of Michigan.

Kaczynski, T.J. 1964. Another proof of Wedderburn's theorem. Am. Math. Month. 71:652-653.

Kaczynski, T.J. 1964. Distributivity and (-1)x = -x. Am. Math. Month. 71:689.

Kaczynski, T.J. 1965. Boundary functions for functions defined in a disk. J. Math. and Mech. 14(4):589-612.

Kaczynski, T.J. 1965. Distributivity and (-1)x = -x [with solution by Bilyeau, R.G.]. Am. Math. Month. 72:677-678.

Kaczynski, T.J. 1966. On a boundary property of continuous functions. Michigan Math. J. 13:313-320.

Kaczynski, T.J. 1969. The set of curvilinear convergence of a continuous function defined in the interior of a cube. Proc. Am. Math. Soc. 23:323-327.

Kaczynski, T.J. 1969. Boundary functions and sets of curvilinear convergence for continuous functions. Trans. Am. Math. Soc. 141:107-125.

Kaczynski, T.J. 1969. Boundary functions for bounded harmonic functions. Trans. Am. Math. Soc. 137:203-209.

Return to John Bullough's Home Page